Medication To Treat Myoma?

Illustration of Medication To Treat Myoma?
Illustration: Medication To Treat Myoma? mayoclinic.org

I want to ask about myoma treatment which is currently circulating a lot. the name is qnc jelly gamat. is it true that the drug can cure myoma? how to use and side effects?

1 Answer:

Hello Lita,


Thank you for the question.

Myoma (fibroid) originates from uterine muscle tissue (myometrium) that grows excessively, due to genetic, hormonal, and excessive extracellular matrix numbers. Clinical symptoms due to myoma can differ depending on its size, location, and number. In myomas that are quite large in size, sufferers can feel a full sensation, pain, and pressure especially in the lower abdomen, but can also spread to the pelvis, back, and thighs. These complaints appear accompanied by heavy and prolonged menstrual bleeding, frequent urination, and difficulty defecating.


So far, treatment for myomas in the medical realm can be done by administering drugs (including hormonal drugs, anti-inflammatory drugs, and anti-bleeding drugs), non-invasive procedures (such as with focused ultrasound surgery), to other more invasive procedures (such as with uterine artery embolization, radiofrequency ablation, myomectomy, endometrial ablation, even hysterectomy.


The product you mentioned, according to the manufacturer, is useful in dealing with a variety of diseases because of the content of the golden sea cucumber extract in it, including in the treatment of myomas. But actually, there is still very little research that supports the truth of the benefits of this product. Therefore, we are not authorized to recommend its use.


If indeed you suffer from a myoma, you should consult directly with your doctor or obstetrician to find the best solution according to your condition.


I hope this helps.

: by

Related Question

The Cause Of Itching In The Calf?

The Cause Of Itching In The Calf?

(1 year ago)

Hello, my friend, a 20-year-old woman, when exposed to rain from the upper part of the ankle to the calf, there are always some red spots with a size of approximately half a ball o... Read more

The Cause Of The Body Increasingly Thin At The Age Of 19 Years?

The Cause Of The Body Increasingly Thin At The Age Of 19 Years?

(12 months ago)

I am 19, height 162, weight 49, r nI want to ask, my initial weight is 51, and my body is normal, but lately, I feel that I am getting thinner, and it turns out to be true, the bon... Read more

Lung X-ray?

Lung X-ray?

(1 year ago)

I was 4 days ago I had a fever, dizziness, diarrhea, coughing, sneezing .. then I was referred to rongent lung but I was not explained what pain. my lungs were black and slightly t... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *